Discussions By Condition: Medical Stories

anxiety after taking chantix

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • April 29, 2010
  • 01:18 PM

I took chantix over a month ago for exactly one week. I started feeling very lethargic and emotionless so I didnt want to chance getting worse. The chantix also made me sick; as in my lungs felt like they were in a vice when I would lay down to sleep at night. I thought I had caught the flu and it was the chantix all along. I am still having horrible anxiety problems. I am a waitress and have been for 13 years of my life I have never had problems taking an order or remembering things that my customers need. For the past month work has been so chaotic. I panic, get the shakes, and get that aweful flight or fight feeling in my stomach constantly. I cry for no reason at all. Its hard for me just to leave the house. I wish I would have listened to all the warnings from my family and friends. I dont feel like I am ever gonna feel normal again.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?